# SDR SWAA2014102833387

- Difficulty date: October 20, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 26,621 hours, 15,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER EXIT OVERWING COVER PLATE LOOSE.  SECURED COVER IAW MM.
